# SDR AALA202501181933

- Difficulty date: January 13, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 68,476 hours, 32,615 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00002914
- Condition: Intermittent
- Location: Zone 200
- Part time: 698,827 hours, 36,792 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DIVERTED TO MEM, CHANGED FROM MCI ITS INTENDED DESTINATIOIN INTERCOM SYSTEM (ALL HAND SETS) INOPERATIVE, EMERGENCY CALL ALARMON AND EMERGENCY CALL LIGHT ILLUMINATING CONTINUOUSLY; UNABLE TNO RESET. EMERGENCY LIGHTS ILLUMINATED IN THE CABIN DURING THESE FAULTS. **SUPPLEMENTAL REPORT FOR  AALA202501151933 WILL BE SUBMITTED.** (CLOSED) MAINTENANCE RE-ACTIVATED CIDS #1 DIRECTOR IAW AMM 23-73-00. PERFORMED BITE TEST OF CIDS IAW AMM 23-73-00. NO FAULTS NOTED. REMOVED & REPLACED #1 CIDS DIRECTOR IAW AMM 23-73-34.
